Proceedings of the Japan Academy

On certain triangulated manifolds

Masahisa Adachi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 8 (1960), 461-465.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523939

Digital Object Identifier
doi:10.3792/pja/1195523939

Mathematical Reviews number (MathSciNet)
MR0126854

Zentralblatt MATH identifier
0099.18202

Subjects
Primary: 57.10
Secondary: 57.32

Citation

Adachi, Masahisa. On certain triangulated manifolds. Proc. Japan Acad. 36 (1960), no. 8, 461--465. doi:10.3792/pja/1195523939. https://projecteuclid.org/euclid.pja/1195523939


Export citation

References

  • [1] F. Hirzebruch: Neue topologische Methoden in der algebraischen Geometorie, Springer (1956).
  • [2] J. Milnor: On the relationship between differentiable manifolds and combinatorial manifolds (mimeographed note), Princeton University (1956).
  • [3] J. Milnor: Lectures on characteristic classes, Princeton University (1958).
  • [4] J. Milnor: Differentiable structures on spheres, Amer. J. Math., 81, 962-972 (1959).
  • [5] V. Rohlin and A. Schwarz: The combinatorial invariance of Pontrjagin classes (in Russian), Doklady Akad. Nauk S.S.S.R., 114, 490-493 (1957).
  • [6] K. Srinivasacharyulu: Sur certaines varietes triangulable, C. R. Acad. Sci. Paris, 250, 2316-2317 (1960).
  • [7] R. Thorn: Les classes caracteristiques de Pontrjagin des varietes triangulees, Symp. Intern. Topologia Algebrica, 54-67 (1958).
  • [8] J. H. C. Whitehead: On ^-complexes, Ann. of Math., 41, 809-824 (1940).